# SDR SWAA2022021055908

- Difficulty date: December 23, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STABILIZER STA. 120.30 RIB 4 STIFFENER # 2 CRACKED AT LOWER RADIUS. ; / [01] CUT OUT AN REMOVED DAMAGE FROM VERTICAL STIFFENER OF RIB # 4 AT STIFFENER # 2 PER REF. 737 SRM 55-10-09-2R-4; [02] (RII) VERIFIED STEP 1 REMOVED DAMAGE ON WEB BELOW STIFFENER #2 PER REF. 737 SRM 55-10-09-2R-4; [10] VERIFIED SURFACE ROUGHNESS 63 PER REF 737 SRM 55-10-09-2R-4; ROUGHNESS ID 171854; [11] VERIFIED ROUGHNESS SURFACE 125 ON REPAIR PARTS CUT EDGES PER REF. 737 SRM 55-10-09-2R-4; ROUGHNESS ID 171854; [12] LOCATED AND DRILLED REPAIR PARTS PER REF B737 SRM 51-40-05-0G-0 TO STIFF # 2.; [13] VERIFIED STEPS 10 AND 11.; [14] (RII) VERIFIED STEP 12.; [15] OK TO TREAT AND PRIME PARTS.; [16] TREATED AND PRIMER TRIMMED AREAS PER REF 737 AMM 51-21-41-370-802 AND 51-21-72-370-804; [17] VERIFIED STEP 16.; [18] (RII) OK TO INSTALL REPAIR PARTS.; [19] INSTALLED REPAIR ON L/H HORIZONTAL STAB. AT RIB # 4; STIFFENER # 2; PER REF. 737 SRM 55-10-09-2R-4 FIG.202; [20] (RII) VERIFIED STEP 19.; [21] INSTALLED REPAIR ON L/H HORIZONTAL STAB. AT RIB # 4; STIFFENER # 2; PER REF. 737 SRM 55-10-09-2R-4 FIG.202; [22] (RII) VERIFIED STEP 21.
